# SDR SWAA2012111509415

- Difficulty date: October 20, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 65,820 hours, 61,082 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT WBL 71.24 + 14.5 TRAILING EDGE AREA LEFT WING.  REPLACED SUPPORT ANGLE SEAL DEPRESSOR LOCATED AT WBL 71.24+14.5" TIE AREA LEFT WING IAW B737-500 SRM 51-10-02 ITEM 8, 51-40-02 AND DRAWING # 65-50820.
